# SDR QXEA9900457

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Wall
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND WALL OF NOSE GEAR WHEEL WELL IS CRACKED THROUGH A PREVIOUS REPAIR AT STATION 57.  REPAIRED IAW RD 8-53-675.
